# SDR C2XA07RI046

- Difficulty date: June 8, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N18511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 12,790 hours, 13,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2393 - EWR - CREW REPORTED EMERGENCY LIGHT, AT ROWS 3 AND 4 INOP.  EWR MX REPAIRED BROKEN WIRE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
